Analysis and Geometry in Metric Spaces (May 2025)

Fine properties of monotone maps arising in optimal transport for non-quadratic costs

  • Gutiérrez Cristian E.,
  • Montanari Annamaria

DOI
https://doi.org/10.1515/agms-2025-0023
Journal volume & issue
Vol. 13, no. 1
pp. 259 – 316

Abstract

Read online

The cost functions considered are c(x,y)=h(x−y)c\left(x,y)=h\left(x-y), where h∈C2(Rn)h\in {C}^{2}\left({{\mathbb{R}}}^{n}) is homogeneous of degree p≥2p\ge 2 with a positive definite Hessian in the unit sphere. We study multivalued monotone maps with respect to that cost and establish that they are single-valued almost everywhere. Further consequences are then deduced.

Keywords